# SDR AALA202207156176

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A300*
- Aircraft serial: 6656
- Aircraft time: 21,316 hours, 8,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK FOUND CLASS 1 MESSAGE ON CIDS MID LEFT EMERGENCY POWER SUPPLY UNIT 15WL BATTERY FAULT. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
